Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Twinges of pain in the right, weird sensations of orgasms post lithotripsy. Any ideas?

I had Lithotripsy in Nov. 2009 for a 1.8 cm stone in the right kidney, within a couple of days after the litho, I had a complete kidney blockage and was rushed in for immediate surgery to place a double J stent . After the removal of the stent, I had another complete blockage within a few hours. I then had to be rushed back to the ER and was put on dilaudid drip for 2 days then I was able to pass the large piece that was blocking my urethra . Since having all of this, I still have twinges of pain on my right side, where the problem was and I also have weird pain like sensations with orgasm from time to time. My gynecologist thinks that there may have been some nerve damage and that hopefully it will work itself out over time. Is this something that you have ever heard of?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Feb 2016
Hi. This is something of a research.Seen in many patients an increased desire( of intimacy and pleasure seeking) with relief of symptoms. The probable cause can be due to / withdrawal of dilaudid itself. May be you got out of the stress. May be due to instigation of the trigone area of bladder by the stone or fragments which were once there. May be the nerve in the sacral area( responsible for sexual function and sensations) being instigated due to edema or something. Is there any problem you are having from what you are going through?
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor